Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 88, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2008, 5:57 AM CDT for 4 counties in Texas. It was in force for 63 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2008, 5:57 AM CDT (10:57 UTC)
- Expired
- Apr 27, 2008, 7:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:00 AM CDT | HAIL 0.25 | 5 Ssw Austin, TX | STREET FLOODING...1 IN RAIN IN HALF HOUR... |
| Apr 27, 6:23 AM CDT | HAIL 0.75 | 1 Ssw Lago Vista, TX | 5 MINUTE EVENT MOST HAIL WAS PEA SIZE |
| Apr 27, 6:30 AM CDT | HAIL 1 | 2 E Briarcliff, TX | |
| Apr 27, 6:37 AM CDT | HAIL 0.25 | 1 Ene Mansfield Dam, TX | 15 MIN DURATION |
| Apr 27, 6:45 AM CDT | HAIL 0.25 | 2 Nne Lost Creek, TX | |
| Apr 27, 7:04 AM CDT | HAIL 0.5 | 5 E Austin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 271057 SVREWX TXC031-053-209-453-271200- /O.NEW.KEWX.SV.W.0088.080427T1057Z-080427T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 557 AM CDT SUN APR 27 2008 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLANCO COUNTY... SOUTH CENTRAL BURNET COUNTY... HAYS COUNTY... TRAVIS COUNTY... * UNTIL 700 AM CDT. * AT 555 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CYPRESS MILL...OR 7 MILES SOUTHEAST OF ROUND MOUNTAIN...AND MOVING EAST AT 36 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKEWAY AND 9 MILES NORTH OF DRIPPING SPRINGS BY 620 AM CDT... BEE CAVE BY 625 AM CDT... MANSFIELD DAM BY 630 AM CDT... ROLLINGWOOD...WEST LAKE HILLS AND TANGLEWOOD FOREST BY 640 AM CDT... AUSTIN BY 645 AM CDT... 6 MILES NORTH OF ONION CREEK BY 650 AM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR SOUTH CENTRAL TEXAS. LAT...LON 3036 9758 2988 9800 3031 9856 3062 9821 TIME...MOT...LOC 1057Z 292DEG 32KT 3038 9824 $$
2 follow-up statements
000
WWUS54 KEWX 271124
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 AM CDT SUN APR 27 2008
TXC031-053-271132-
/O.CAN.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
BURNET TX-BLANCO TX-
622 AM CDT SUN APR 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR BLANCO AND SOUTH CENTRAL
BURNET COUNTIES IS CANCELLED...
AT 621 AM CDT...THE SEVERE THUNDERSTORM HAD MOVED OUT OF BLANCO AND
SOUTH CENTRAL BURNET COUNTIES. AS A RESULT...THE SEVERE THUNDERSTORM
WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1122Z 292DEG 32KT 3030 9800
$$
TXC209-453-271200-
/O.CON.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
TRAVIS TX-HAYS TX-
622 AM CDT SUN APR 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HAYS AND TRAVIS COUNTIES...
AT 621 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEE CAVE...OR
9 MILES NORTHEAST OF DRIPPING SPRINGS...MOVING EAST AT 37 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MANSFIELD DAM BY 630 AM CDT...
LOST CREEK BY 635 AM CDT...
SUNSET VALLEY...ROLLINGWOOD...WEST LAKE HILLS AND TANGLEWOOD FOREST
BY 640 AM CDT...
SAN LEANNA...6 MILES NORTH OF MANCHACA AND 6 MILES SOUTH OF AUSTIN
BY 645 AM CDT...
ONION CREEK BY 650 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1122Z 292DEG 32KT 3030 9800
$$000
WWUS54 KEWX 271139
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 AM CDT SUN APR 27 2008
TXC209-453-271200-
/O.CON.KEWX.SV.W.0088.000000T0000Z-080427T1200Z/
TRAVIS TX-HAYS TX-
639 AM CDT SUN APR 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HAYS AND TRAVIS COUNTIES...
AT 638 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUNSET
VALLEY...OR NEAR TANGLEWOOD FOREST...MOVING EAST AT 37 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF SAN LEANNA AND AUSTIN BY 645 AM CDT...
ONION CREEK BY 650 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3049 9790 3049 9788 3041 9772 3042 9770
3036 9758 2988 9800 3013 9825 3055 9805
TIME...MOT...LOC 1139Z 292DEG 32KT 3024 9784
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:38 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 27, 4:38 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 438 AM CDT SUN APR 27 2008 .UPDATE... SEVERE THUNDERSTORM WATCH 241 IS NOW IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS UNTIL NOON. UPDATED ZONES WILL BE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 357 AM CDT SUN APR 27 2008/ DISCUSSION... A STORMY...WET...AND COLD SUNDAY IS IN STORE FOR SOUTH CENTRAL TEXAS AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. THE SURFACE FRONT IS CURRENTLY DRAPED ALONG A LINE FROM THE RED RIVER VALLEY TO MINERAL WELLS TO SAN ANGELO. CONVECTIVE ACTIVITY WILL INCREASE THROUGH THE MORNING HOURS AND DECREASE DURING THE AFTERNOON AS THE FRONTAL BOUNDARY MAKES ITS WAY TO THE COAST. THE WARM AND JUICY AIRMASS AHEAD OF THE FRONT WILL ENABLE STRONG TO SEVERE THUNDERSTORMS TO DEVELOP...WITH MOSTLY LARGE HAIL AND DAMAGING WINDS. PRECIPITABLE WATER VALUES ACROSS THE SOUTHERN HALF OF THE STATE ARE HIGHER THAN NORMAL FOR LATE APRIL...AND INDICATE THE POTENTIAL FOR HEAVY RAINFALL. HOWEVER...SINCE THE HEAVY RAINFALL WILL BE LOCALIZED...A FLASH FLOOD WATCH WILL NOT BE NECESSARY AS WIDESPREAD FLOODING IS NOT EXPECTED TO BE A PROBLEM. THE FRONT HAS BEEN MOVING SLOWER THAN PREVIOUSLY ANTICIPATED...SO THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE THROUGH MUCH OF THE AFTERNOON. BREEZY AND COOL CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON AND OVERNIGHT AS STRONG COLD AIR ADVECTION ENTERS THE REGION. SINCE THE FRONT HAS BEEN SLOWER THAN EXPECTED...THE STRONG WINDS AND CLOUD COVERAGE WILL PERSIST LONGER THAN PREVIOUSLY ANTICIPATED...LIMITING RADIATIONAL COOLING OVERNIGHT. TEMPERATURES MONDAY MORNING WILL STILL BE UNSEASONABLY COOL...AND NEAR-RECORD TEMPERATURES ARE EXPECTED. THE REST OF THE FORECAST PERIOD WILL BE MUCH LESS EXCITING AS ZONAL FLOW ALOFT PREVAILS. A GRADUAL WARMING TREND IS EXPECTED DURING THE WEEK AS SURFACE WINDS RETURN TO THE SOUTHEAST AND ALLOW WARM AND MOIST GULF AIR BACK INTO THE REGION. AN UPPER LEVEL LOW WILL STRENGTHEN ACROSS THE GREAT PLAINS DURING THE MIDDLE OF THE WEEK. THE ASSOCIATED WEAK COLD FRONT PASSING TO THE NORTH OF OUR AREA WILL HELP KEEP TEMPERATURES WITHIN A FEW DEGREES OF LATE APRIL/EARLY MAY NORMALS. NO RAIN IS EXPECTED THROUGH THE WORK WEEK...DESPITE THE RETURN OF GULF FLOW...MOISTURE WILL BE TOO SHALLOW FOR ANY STORMS TO DEVELOP. RECORD LOWS ARE POSSIBLE FOR APRIL 28 AND INDICATED BELOW: AUSTIN BERGSTROM......46 IN 2001 AUSTIN CAMP MABRY.....47 IN 1928 SAN ANTONIO...........48 IN 1997 DEL RIO...............42 IN 1997 FIRE WEATHER... STRONG NORTHERLY WINDS ARE EXPECTED THIS AFTERNOON ACROSS THE ENTIRE REGION. HOWEVER...RELATIVE HUMIDITIES WILL REMAIN ABOVE 25 PERCENT. A VERY DRY AIRMASS IS EXPECTED THROUGH THE BEGINNING OF THE WEEK BEHIND THE COLD FRONT...BUT 20 FOOT WINDS WILL BE BELOW 15 MPH ON MONDAY. 20 FT WINDS AND RELATIVE HUMIDITIES MAY APPROACH CRITICAL FIRE WEATHER VALUES ON TUESDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 48 80 51 84 / 100 10 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 66 46 79 44 84 / 100 10 0 0 0 DEL RIO INTL AIRPORT 72 47 83 54 88 / 80 - 0 0 0 SAN ANTONIO INTL AIRPORT 68 46 80 50 85 / 100 10 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/08/JB
Hazardous weather outlook, Apr 27, 5:38 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 538 AM CDT SUN APR 27 2008 TXZ171>173-183>194-202>209-217>225-228-281045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 538 AM CDT SUN APR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL ENTER SOUTH CENTRAL TEXAS TODAY. THIS SYSTEM WILL GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS AFTERNOON AND INTO THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY.
In the hours before
Special weather statement, Apr 27, 1:45 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
145 AM CDT SUN APR 27 2008
TXZ171>173-183>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
145 AM CDT SUN APR 27 2008
...INCREASING RAIN CHANCES THEN COOLER TODAY AND TONIGHT...
THERE WILL BE AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS THIS MORNING
AHEAD OF AND ALONG A STRONG COLD FRONT...FORECAST TO MOVE ACROSS
THE AREA THIS MORNING.
SOME OF THE THUNDERSTORMS COULD BE SEVERE. BRIEF PERIODS OF
LOCALLY HEAVY RAIN IS LIKELY AS THE SHOWERS AND THUNDERSTORMS
DEVELOP FROM THE NORTH AND MOVE SOUTHEAST.
IN WAKE OF THE COLD FRONT COOLER TEMPERATURES WILL COME LATER
TODAY AND TONIGHT. ALL READY APRIL OF 2008 HAS SEEN ITS SHARE OF
STRONG COLD FRONTS. THIS HAS LIMITED DAYTIME HIGHS FOR THE
MONTH. THE WARMEST DAYS OF APRIL HAVE NOT BEEN AS WARM AS
THE WARMEST DAYS IN MARCH THIS YEAR.
LOWS TONIGHT TO EARLY MONDAY MORNING WILL BE IN THE UPPER 30S TO
NEAR 40 ACROSS THE HILL COUNTRY TO THE 40S ACROSS THE REST OF
SOUTH CENTRAL TEXAS. THIS WILL BE CLOSE TO OR BREAK THE RECORD
DAILY LOWS FOR APRIL 28TH. RECORD DAILY LOWS FOR APRIL 28TH SO FAR
ARE AS FOLLOWS...46 AT AUSTIN BERGSTROM IN 2001... 47 AT AUSTIN
MABRY IN 1928...48 AT SAN ANTONIO IN 1997...AND 42 AT DEL RIO IN
1997.
A REVIEW OF A FEW PAST COOL OUTBREAKS FOR LATE APRIL FOLLOWS WITH
THE HIGHS AND LOWS FOR THE GIVEN DAYS.
APRIL 21ST...1907
AUSTIN DEL RIO SAN ANTONIO
APRIL 21ST 47 AND 43 61 AND 48 51 AND 46
APRIL 22ND TO 24TH...1982
AUSTIN AUSTIN BERGSTROM DEL RIO SAN ANTONIO
APRIL 22ND 56 AND 49 58 AND 50 56 AND 48 53 AND 45
APRIL 23RD 66 AND 49 65 AND 49 58 AND 47 63 AND 45
APRIL 24TH 58 AND 51 64 AND 52 66 AND 50 60 AND 49
APRIL 26TH AND 27TH...1997
AUSTIN DEL RIO SAN ANTONIO
APRIL 26TH 59 AND 53 64 AND 54 63 AND 53
APRIL 27TH 57 AND 53 65 AND 48 59 AND 56
ALL-TIME EXTREME LOWEST TEMPERATURES FOR LATE APRIL AFTER THE 25TH
INCLUDE THE FOLLOWING...40 AT SAN ANTONIO APRIL 30...1996...
38 AT DEL RIO APRIL 30...1908...40 AT AUSTIN MABRY APRIL 30...1907
AND 44 AT AUSTIN BERGSTROM APRIL 26...2001.Special weather statement, Apr 27, 3:35 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 AM CDT SUN APR 27 2008 TXZ171-172-188-190-271000- BLANCO-BURNET-GILLESPIE-LLANO- 335 AM CDT SUN APR 27 2008 ...CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE FOR BLANCO...BURNET...GILLESPIE AND LLANO COUNTIES... AT 335 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF THUNDERSTORMS NORTHWEST OF LLANO TO NORTH OF BURNET. THIS AREA OF THUNDERSTORMS WILL CONTINUE TO FORM SOUTHWARD IN THE NEXT FEW HOURS...AND COULD AFFECT LLANO...BURNET...GILLESPIE AND BLANCO COUNTIES. BRIEF PERIODS OF HEAVY RAIN...STRONG WINDS...HAIL...AND FREQUENT DANGEROUS LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS.
Local storm report, Apr 27, 5:05 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 AM CDT SUN APR 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL MARBLE FALLS 30.58N 98.27W
04/27/2008 E0.70 INCH BURNET TX LAW ENFORCEMENT
&&
EVENT NUMBER 00039
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 116 min |
| Apr 27, 4:09 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 66 min |
| Apr 27, 5:00 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 2 hr |
| Apr 27, 5:00 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 2 hr |
| Apr 27, 5:15 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 45 min |
| Apr 27, 6:47 AM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 63 min |
| Apr 27, 8:33 AM CDT | Areal Flood Advisory | EWX | Bastrop, Burnet, Fayette, Lee, Williamson | 117 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.